Hi All. I wonder if anyone can help. Im panicking a little. Hence im writing this at 1am! My daughter had her levo increased by 25mcg 3 weeks ago. About a week or so ago she showed me a small red patch on her throat that looked like heat rash. Since then it has grown in size and is spreading all over her neck, jaw and begining to move up to her face. I didn't make the connection with the possibility it could be the increased dose. I genuinely thought it was heat rash due to the warmer weather, so gave her antihistamines which did nothing. She has been using aloe vera soothing gel and cool flannel on the area but it's very angry and aswell as itchy and burning. I feel awful for her and being Saturday I can not see our GP. I'm not sure what to do as if it's the levo I do not what to keep giving it to her. she's been on 100mcg for a few years now and we've never had this problem. I'm sure it's the same brand she usually has (mercu pharma or something along those lines (off top of my head)
Should I stop the meds over the weekend until I get an emergency appt Monday with GP?? .
I can try the pharmacist and see if they can advise..not sure how much help they can be..
Is it a sign of over medicating? She seems absolutely fine aside from this rash. She is due to have her bloods done to check everything is ok with her levels next week.
Can anyone advise if they have experienced this at all?
Apologises for all the questions!
Many thanks in advance xx